# SDR TRAX200600913

- Difficulty date: October 23, 2006
- Submitted: October 27, 2006
- Operation: Air carrier
- Aircraft: N834AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7254
- Aircraft time: 21,090 hours, 18,145 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL MSG WHEN TRYING TO SELECT FLAPS 30, FLAPS INDICATED 20.  FOLLOWED QRH, LANDED IN CVG WITH NO FURTHER INCIDENTS.  EMERGENCY DECLARED; CREW REQUESTED EMERGENCY EQUIPMENT BE ON STBY AS A PRECAUTION.  FLT 4791 DEL 100 MINS.
